# SDR CALA2008111901087

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 30,404 hours, 9,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 365 RBL 40 HAS SMALL AREA OF SURFACE CORROSION.  PERFORMED PERMANENT REPAIR TO CABIN FLOORBEAM AT STA 365 RBL 40 REF ECRA 5320-01913 STEPS 1 THRU 6.
